MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/6 PCC
Lot Number 5175950
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported having issues with the tubing coming out of the infusion set and detaching at the quick release/site connecter while sleeping.Patient's blood glucose level at the time of this report was 22.6 mmol/l, which was treated with a pump and patient also had to put on a new set.This was the third time when this issue had occurred.The first time, her blood glucose was 16.0 mmol/l and she had to change her set and treat it with an insulin pump.The site location was upper abdomen, the first time and the latest one was patient's upper thigh with the pump worn in her bra.The infusions were stored in her room at room temperature.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/6 PCC
MDR Report Key8468006
Report Number3003442380-2019-00843
Device Sequence Number1920324
Product Code FPA
UDI-Device Identifier05705244006317
UDI-Public05705244006317
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2020
Device Lot Number5175950
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date03/31/2019
Patient Sequence Number1